MathSciNet Relay Station
MathSciNet bibliographic data
MR979040 90C48 (26B35 49A27)
Alvino, A.; Trombetti, G.; Lions, P.-L. On optimization problems with prescribed rearrangements. Nonlinear Anal. 13 (1989), no. 2, 185–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement